MathSciNet Relay Station
MathSciNet bibliographic data
MR2802699 37K05 (35A30 35C05 35Q53)
Wang, Hong; Tian, Ying-Hui Non-Lie symmetry groups and new exact solutions of a $(2+1)$-dimensional generalized Broer-Kaup system. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 10, 3933–3940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement